Alert archive / Arkansas / River Flood Warnings in 2017

River Flood Warning 23, NWS Memphis, TN

April 28, 2017Mississippi County, Poinsett County, Arkansas

NWS Memphis, TN issued this river flood warning at Apr 28, 2017, 9:01 PM CDT for Mississippi County, Poinsett County, Arkansas. It took effect at Apr 30, 2017, 1:00 PM CDT. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Apr 28, 2017, 9:01 PM CDT (02:01 UTC)
In effect from
Apr 30, 2017, 1:00 PM CDT
Expired
May 6, 2017, 12:54 PM CDT
In force
6 days
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Mississippi County, AR, Poinsett County, AR

The radar

The Memphis radar (KNQA), 57 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Right Hand Chute Little River at Rivervale (RIGA4).

Action stage
8 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07046600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

880 
WGUS44 KMEG 290201
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Memphis TN
901 PM CDT Fri Apr 28 2017

The National Weather Service has issued a Flood Warning for the Right
Hand Chute Little River...Saint Francis River...St Francis River 
Diversion Ditch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Saturday or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

ARC031-300201-
/O.NEW.KMEG.FL.W.0021.170502T1200Z-000000T0000Z/
/LCRA4.1.ER.170502T1200Z.170505T1200Z.000000T0000Z.NO/
901 PM CDT Fri Apr 28 2017

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Saint Francis River at Lake City
* from Tuesday May 2 until further notice.
* At 8 PM Friday the stage was...8.5 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast to rise above flood stage by Tuesday May 2 and continue 
  to rise to near 10.5 feet by Friday May 5. Additional rises are 
  possible thereafter.
At 10.0 feet, Flooding is occurring in the swamps along the river..  

&&

LAT...LON 3610 9038 3603 9028 3588 9035 3566 9038
      3566 9051 3582 9051             

$$

ARC123-300201-
/O.NEW.KMEG.FL.W.0022.170507T2112Z-000000T0000Z/
/MSNA4.1.ER.170507T2112Z.170508T1200Z.000000T0000Z.NO/
901 PM CDT Fri Apr 28 2017

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the St Francis River Diversion Ditch at Madison
* from Sunday May 7 until further notice.
* At 8 PM Friday the stage was...14.6 feet.
* Minor flooding is forecast.
* Flood stage is 32.0 feet.
* Forecast to rise above flood stage by Sunday May 7 and continue to
  rise to near 33.0 feet by Monday May 8. Additional rises are 
  possible thereafter.
At 33.0 feet, Flooding is occurring on most farmland bordering the 
river..  

&&

LAT...LON 3529 9071 3527 9060 3491 9062 3476 9074
      3479 9081 3499 9075             

$$

ARC093-111-300201-
/O.NEW.KMEG.FL.W.0023.170430T1800Z-000000T0000Z/
/RIGA4.1.ER.170430T1800Z.170502T0600Z.000000T0000Z.NO/
901 PM CDT Fri Apr 28 2017

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Right Hand Chute Little River at Rivervale
* from Sunday April 30 until further notice.
* At 8 PM Friday the stage was...7.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 12.0 feet Tuesday May 2.
* Flood stage is 11.0 feet.
* Forecast to rise above flood stage by Sunday April 30 and continue 
  to rise to near 12.0 feet by Tuesday May 2.
At 12.0 feet, Evacuations may be necessary for some areas inside the 
main levee system due to access problems. Field flooding is 
widespread..  

&&

LAT...LON 3586 9014 3585 9012 3579 9012 3561 9039
      3568 9038                       

$$
3 follow-up statements
078 
WGUS84 KMEG 291724
FLSMEG
Flood Statement
National Weather Service Memphis TN
1224 PM CDT Sat Apr 29 2017

The Flood Warning continues for the Right Hand Chute Little River...
Saint Francis River...St Francis River Diversion Ditch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued this evening or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

ARC021-055-MOC069-301724-
/O.CON.KMEG.FL.W.0016.000000T0000Z-000000T0000Z/
/SFRA4.1.ER.170427T1024Z.170502T0000Z.000000T0000Z.NO/
1224 PM CDT Sat Apr 29 2017

The Flood Warning continues for
  the Saint Francis River near Saint Francis
* until further notice.
* At 11 AM Saturday the stage was 22.2 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 25.5 feet Monday May 01.
* Flood stage is 22.0 feet.
* The river rose above flood stage Thursday April 27 and will 
  continue rising to near 25.5 feet by  Monday May 01 then begin 
  falling.
* At 25.0 feet...Flood water begins flowing over the lower places in 
  the levee near County Highway 338 north of Saint Francis.

&&

LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
      3633 9018 3649 9021             

$$

ARC031-301724-
/O.EXT.KMEG.FL.W.0021.170501T1200Z-000000T0000Z/
/LCRA4.1.ER.170501T1200Z.170505T1200Z.000000T0000Z.NO/
1224 PM CDT Sat Apr 29 2017

The Flood Warning continues for
  the Saint Francis River at Lake City
* from Monday May 01 until further notice.
* At 11 AM Saturday the stage was 8.4 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast to rise above flood stage by Monday May 01 and continue to
  rise to near 10.5 feet by Friday May 05. Additional rises are 
  possible thereafter.
* At 10.0 feet...Flooding is occurring in the swamps along the river.

&&

LAT...LON 3610 9038 3603 9028 3588 9035 3566 9038
      3566 9051 3582 9051             

$$

ARC123-301724-
/O.EXT.KMEG.FL.W.0022.170509T0818Z-000000T0000Z/
/MSNA4.1.ER.170509T0818Z.170510T1200Z.000000T0000Z.NO/
1224 PM CDT Sat Apr 29 2017

The Flood Warning continues for
  the St Francis River Diversion Ditch at Madison
* from Tuesday May 09 until further notice.
* At 12 PM Saturday the stage was 14.1 feet.
* Minor flooding is forecast.
* Flood stage is 32.0 feet.
* Forecast to rise above flood stage by Tuesday May 09 and continue 
  to rise to near 33.0 feet by Wednesday May 10. Additional rises are
  possible thereafter.
* At 33.0 feet...Flooding is occurring on most farmland bordering the
  river.

&&

LAT...LON 3529 9071 3527 9060 3491 9062 3476 9074
      3479 9081 3499 9075             

$$

ARC093-111-301724-
/O.EXT.KMEG.FL.W.0023.170501T1800Z-000000T0000Z/
/RIGA4.1.ER.170501T1800Z.170503T0000Z.000000T0000Z.NO/
1224 PM CDT Sat Apr 29 2017

The Flood Warning continues for
  the Right Hand Chute Little River at Rivervale
* from Monday May 01 until further notice.
* At 12 PM Saturday the stage was 7.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 12.0 feet Tuesday May 02.
* Flood stage is 11.0 feet.
* Forecast to rise above flood stage by Monday May 01 and continue to
  rise to near 12.0 feet by Tuesday May 02.
* At 12.0 feet...Evacuations may be necessary for some areas inside 
  the main levee system due to access problems. Field flooding is 
  widespread.

&&

LAT...LON 3586 9014 3585 9012 3579 9012 3561 9039
      3568 9038                       

$$
684 
WGUS84 KMEG 300150
FLSMEG
Flood Statement
National Weather Service Memphis TN
850 PM CDT Sat Apr 29 2017

The Flood Warning continues for the Right Hand Chute Little River...
Saint Francis River...St Francis River Diversion Ditch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Sunday or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

ARC021-055-MOC069-010150-
/O.CON.KMEG.FL.W.0016.000000T0000Z-000000T0000Z/
/SFRA4.1.ER.170427T1024Z.170502T0000Z.000000T0000Z.NO/
850 PM CDT Sat Apr 29 2017

The Flood Warning continues for
  the Saint Francis River near Saint Francis
* from Sunday April 30 until further notice.
* At 8 PM Saturday the stage was 21.8 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 25.5 feet Monday May 1.
* Flood stage is 22.0 feet.
* Forecast to rise above flood stage by Sunday April 30 and continue 
  to rise to near 25.5 feet by Monday May 1.
* At 25.0 feet...Flood water begins flowing over the lower places in 
  the levee near County Highway 338 north of Saint Francis.

&&

LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
      3633 9018 3649 9021             

$$

ARC031-010150-
/O.EXT.KMEG.FL.W.0021.170430T1800Z-000000T0000Z/
/LCRA4.1.ER.170430T1800Z.170501T0600Z.000000T0000Z.NO/
850 PM CDT Sat Apr 29 2017

The Flood Warning continues for
  the Saint Francis River at Lake City
* from Sunday April 30 until further notice.
* At 8 PM Saturday the stage was 8.3 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 10.5 feet Monday May 1.
* Flood stage is 10.0 feet.
* Forecast to rise above flood stage by Sunday April 30 and continue 
  to rise to near 10.5 feet by Monday May 1.
* At 10.0 feet...Flooding is occurring in the swamps along the river.

&&

LAT...LON 3610 9038 3603 9028 3588 9035 3566 9038
      3566 9051 3582 9051             

$$

ARC123-010150-
/O.EXT.KMEG.FL.W.0022.170508T1428Z-000000T0000Z/
/MSNA4.1.ER.170508T1428Z.170510T1200Z.000000T0000Z.NO/
850 PM CDT Sat Apr 29 2017

The Flood Warning continues for
  the St Francis River Diversion Ditch at Madison
* from Monday May 08 until further notice.
* At 8 PM Saturday the stage was 14.3 feet.
* Minor flooding is forecast.
* Flood stage is 32.0 feet.
* Forecast to rise above flood stage by Monday May 8 and continue to
  rise to near 33.0 feet by Wednesday May 10. Additional rises are 
  possible thereafter.
* At 33.0 feet...Flooding is occurring on most farmland bordering the
  river.

&&

LAT...LON 3529 9071 3527 9060 3491 9062 3476 9074
      3479 9081 3499 9075             

$$

ARC093-111-010150-
/O.EXT.KMEG.FL.W.0023.170501T0430Z-000000T0000Z/
/RIGA4.1.ER.170501T0430Z.170502T1200Z.000000T0000Z.NO/
850 PM CDT Sat Apr 29 2017

The Flood Warning continues for
  the Right Hand Chute Little River at Rivervale
* from Sunday April 30 until further notice.
* At 8 PM Saturday the stage was 7.7 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast to rise above flood stage by Sunday April 30 and continue 
  to rise to near 12.0 feet by Tuesday May 02. Additional rises are 
  possible thereafter.
* At 12.0 feet...Evacuations may be necessary for some areas inside 
  the main levee system due to access problems. Field flooding is 
  widespread.

&&

LAT...LON 3586 9014 3585 9012 3579 9012 3561 9039
      3568 9038                       

$$
500 
WGUS84 KMEG 301754
FLSMEG
Flood Statement
National Weather Service Memphis TN
1254 PM CDT Sun Apr 30 2017

The Flood Warning continues for the Right Hand Chute Little River...
Saint Francis River...St Francis River Diversion Ditch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued this evening or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

ARC021-055-MOC069-011754-
/O.CON.KMEG.FL.W.0016.000000T0000Z-000000T0000Z/
/SFRA4.2.ER.170427T1024Z.170504T0600Z.000000T0000Z.NR/
1254 PM CDT Sun Apr 30 2017

The Flood Warning continues for
  the Saint Francis River near Saint Francis
* until further notice.
* At 12 PM Sunday the stage was 23.0 feet.
* Minor flooding is occurring AND Moderate flooding is forecast.
* Maximum forecast stage of 27.5 feet Thursday May 04.
* Flood stage is 22.0 feet.
* The river rose above flood stage Sunday April 30 and will continue 
  rising to near 27.5 feet by  Thursday May 04 then begin falling.
* At 29.0 feet...The lower sections of the levee near Saint Francis 
  could be topped.

&&

LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
      3633 9018 3649 9021             

$$

ARC031-011754-
/O.EXT.KMEG.FL.W.0021.170430T2248Z-000000T0000Z/
/LCRA4.2.ER.170430T2248Z.170509T0000Z.000000T0000Z.NR/
1254 PM CDT Sun Apr 30 2017

The Flood Warning continues for
  the Saint Francis River at Lake City
* from Sunday April 30 until further notice.
* At 12 PM Sunday the stage was 9.3 feet.
* Moderate flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast to rise above flood stage by Sunday April 30 and continue 
  to rise to near 12.5 feet by Monday May 08. Additional rises are 
  possible thereafter.
* At 12.0 feet...Extensive lowland flooding is occurring.

&&

LAT...LON 3610 9038 3603 9028 3588 9035 3566 9038
      3566 9051 3582 9051             

$$

ARC123-011754-
/O.EXT.KMEG.FL.W.0022.170504T1500Z-000000T0000Z/
/MSNA4.2.ER.170504T1500Z.170509T1200Z.000000T0000Z.NO/
1254 PM CDT Sun Apr 30 2017

The Flood Warning continues for
  the St Francis River Diversion Ditch at Madison
* from Thursday May 04 until further notice.
* At 12 PM Sunday the stage was 17.7 feet.
* Moderate flooding is forecast.
* Flood stage is 32.0 feet.
* Forecast to rise above flood stage by Thursday May 04 and continue 
  to rise to near 35.0 feet by Tuesday May 09. Additional rises are 
  possible thereafter.
* At 35.0 feet...Homes and numerous secondary roads are threatened.

&&

LAT...LON 3529 9071 3527 9060 3491 9062 3476 9074
      3479 9081 3499 9075             

$$

ARC093-111-011754-
/O.EXT.KMEG.FL.W.0023.170501T2000Z-000000T0000Z/
/RIGA4.1.ER.170501T2000Z.170503T0600Z.000000T0000Z.NO/
1254 PM CDT Sun Apr 30 2017

The Flood Warning continues for
  the Right Hand Chute Little River at Rivervale
* from Monday May 01 until further notice.
* At 12 PM Sunday the stage was 8.3 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 11.5 feet Wednesday May 03.
* Flood stage is 11.0 feet.
* Forecast to rise above flood stage by Monday May 01 and continue to
  rise to near 11.5 feet by Wednesday May 03.
* At 12.0 feet...Evacuations may be necessary for some areas inside 
  the main levee system due to access problems. Field flooding is 
  widespread.

&&

LAT...LON 3586 9014 3585 9012 3579 9012 3561 9039
      3568 9038                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Apr 28, 6:30 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Apr 28, 6:30 PM CDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
630 PM CDT Fri Apr 28 2017

.UPDATE...
Updated to include the 00z aviation discussion.

&&

.PREV DISCUSSION... /issued 310 PM CDT Fri Apr 28 2017/

DISCUSSION...

Current conditions across the now warm-sectored Midsouth are
generally cloudy to mostly cloudy with a few light sprinkles
forming along in the far north. Winds were mainly from the south
and breezy...with temperatures this hour ranging from the upper
60s in Paris Tennessee to the mid 80s in North Mississippi.

For tonight...a well capped atmosphere will keep the region dry
for the most part...especially in the southern half. The only
exception for the overnight hours will be across the far north
near a stalled out warm front in Southern Missouri and the Lower
Ohio Valley. Given the thermo and dynamic environments these
surface-based storms if they form would be severe. Winds will
continue to be breezy overnight with lows in the 60s to low 70s.

Saturday and Sunday...Developing storm ejecting out of the
Southern Rockies will allow for a deepening upper trough to
cross the Plains this period...with the combination of better
severe weather chances and flash flooding. Rainfall amounts appear
best in the north and west overall with 4 to 5 inch totals. This
threat may transition eastward on Sunday as the GFS and ECMWF 12z
runs is starting to slow things down a tad more as the upper low
lifts into the Midwest. Subtle height falls with the current
shortwave in Arizona rounding the base may trigger a conditional
severe weather threat west of the Mississippi River tomorrow
afternoon and evening. The given wind field and projected CAPE
values above 3000 j/kg would trend to all severe hazards. More
activity lifting out of the ARKLATEX will arrive late tomorrow
night with Sunday being the better day for severe storms ahead of
the approaching cold front. By this time directional shear will be
more linear contributing to a greater straight line wind
hazard...especially in the east where instability will be greatest
during the mid to late afternoon. Rain and will end from west to
east Sunday night.

Monday and Tuesday...surface high pressure will provide for a cool
and drier start to the first week of May...with high temperatures
dropping into the 60s and 70s...and lows into the 40s and 50s.
Breezy west winds on Monday will diminish from the south Tuesday.

Wednesday and Thursday...a new digging midlevel shortwave from
the Northern Plains will bring more clouds and a threat of rain to
the region for the middle of the week. Instability appears more
limited from the models and confined to the southeast counties.

JAB

&&

.AVIATION...
/00z TAFs/

VFR conditions will prevail this evening, but MVFR ceilings will
return tonight between 06-09z and continue through much of
Saturday morning. There is a low potential for brief IFR ceilings,
but confidence is too low to mention at this point. Expect south
winds to continue through the TAF period, becoming gusty at times
tonight. Windy conditions are anticipated on Ssaturday, with gusts
exceeding 30 kts at times. Finally, isolated storms will be
possible this evening, but coverage should be quite limited owing
to the strong cap. Thus, no thunder will be included at this time.

Johnson

&&

.AVIATION...

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory from 9 AM to 7 PM CDT Saturday for Clay-Craighead-
     Crittenden-Cross-Greene-Lawrence-Lee AR-Mississippi-
     Phillips-Poinsett-Randolph-St. Francis.

     Flash Flood Watch from Saturday afternoon through Sunday evening
     for Clay-Craighead-Crittenden-Cross-Greene-Lawrence-Lee AR-
     Mississippi-Phillips-Poinsett-Randolph-St. Francis.

MO...Wind Advisory from 9 AM to 7 PM CDT Saturday for Dunklin-
     Pemiscot.

     Flash Flood Watch from Saturday afternoon through Sunday evening
     for Dunklin-Pemiscot.

MS...Wind Advisory from 9 AM to 7 PM CDT Saturday for Coahoma-DeSoto-
     Panola-Quitman-Tallahatchie-Tate-Tunica.

TN...Wind Advisory from 9 AM to 7 PM CDT Saturday for Dyer-Lake-
     Lauderdale-Obion-Shelby-Tipton.

     Flash Flood Watch from Saturday afternoon through Sunday evening
     for Dyer-Lake-Obion.

&&
Hazardous weather outlook, Apr 28, 2:18 PM CDT, 6 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
218 PM CDT Fri Apr 28 2017

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-292130-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
218 PM CDT Fri Apr 28 2017

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...This Afternoon and Tonight

An isolated strong or severe storm will be possible across the
northern counties late this afternoon through tonight. The
primary risks will be large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a Slight Risk for severe thunderstorms along and west of
the Mississippi River Saturday, with large hail and damaging winds
the primary severe weather threats. Formation of these severe
storms will also be conditional.

A Flash Flood Watch is in effect for western and northern portions
of the Midsouth from Saturday afternoon through Sunday.

A wind advisory is in effect for the western half of the Midsouth
for Saturday.

There is a Slight Risk for severe thunderstorms over all the
Midsouth on Sunday. Damaging winds and locally heavy rainfall will
be the primary severe weather threats. Secondary threats include
large hail and brief tornadoes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible throughout the weekend.

JAB

In the hours before

Special weather statement, Apr 28, 6:12 PM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Memphis TN
612 PM CDT FRI APR 28 2017

TNZ020-021-282345-
Carroll TN-Gibson TN-
612 PM CDT FRI APR 28 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 645 PM CDT
FOR...

Northern Carroll County in western Tennessee...
East central Gibson County in western Tennessee...

At 612 PM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located over Milan, moving
northeast at 40 mph.

People in northern Carroll and east central Gibson Counties should
monitor this storm closely.

LAT...LON 3604 8829 3588 8873 3596 8881 3612 8857
      3612 8853 3614 8853 3615 8852 3615 8846
TIME...MOT...LOC 2312Z 235DEG 36KT 3593 8872

JOHNSON
Special weather statement, Apr 28, 6:45 PM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Memphis TN
645 PM CDT FRI APR 28 2017

TNZ003-004-021-022-290015-
Carroll TN-Weakley TN-Benton TN-Henry TN-
645 PM CDT FRI APR 28 2017

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 715 PM CDT
FOR...

North central Carroll County in western Tennessee...
Southeastern Weakley County in western Tennessee...
Northwestern Benton County in western Tennessee...
Southern Henry County in western Tennessee...

At 645 PM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located over McKenzie, moving
northeast at 40 mph.

People in north central Carroll...southeastern Weakley...northwestern
Benton and southern Henry Counties should monitor this storm closely.

LAT...LON 3605 8848 3611 8862 3641 8847 3624 8800
TIME...MOT...LOC 2345Z 227DEG 36KT 3613 8850

JOHNSON

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:41 PM CDTRiver Flood WarningMEGMississippi26 days
Apr 28, 8:41 PM CDTRiver Flood WarningMEGMississippi28 days
Apr 28, 8:48 PM CDTRiver Flood AdvisoryMEGCrittenden4 days
Apr 28, 8:55 PM CDTRiver Flood WarningMEGLee29 days
Apr 28, 9:01 PM CDTRiver Flood WarningMEGCraighead17 days
Apr 28, 9:01 PM CDTRiver Flood WarningMEGSt. Francis7 days
Apr 29, 6:02 PM CDTSpecial Weather StatementMEGLee, Phillips43 min
Apr 29, 6:39 PM CDTSpecial Weather StatementMEGCross51 min
Apr 29, 6:46 PM CDTSpecial Weather StatementMEGLee, Phillips, St. Francis44 min

Nearby

River Flood Warnings in Arkansas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.